An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Suboxone withdrawl cold turkey... Aka, pure hell!!!on

Discussion in 'Withdrawal Symptoms' started by Weiland724, Aug 26, 2019.

  1. Weiland724

    Weiland724 Member

    Hello! Today is day 21 without using 8mg of suboxone, sometimes 16mg a day for 2 years... I decided to do it cold turkey which was a really stupid thing to do!!! I would not recommend doing this whatsoever!!! Please taper if you can!!! Trust me!!! I quit every drug known to man and suboxone was the worst for me by far!!!!!!!!! I’m not saying it isn’t possible, you really have to be a strong person to do this bc it will hurt you in every single way possible. I’m not trying to scare people, just saying what the first 16 or so days have been like... No eating, no sleep, the worst pain in the legs and thighs, sweating, chills, no energy, stomach issues, and feeling like you don’t want to be around anyone! Even family or significant other! If your thinking about quitting please taper! Or if you’re a really super strong person, with a wonderful support group, you can kick this crap!!! I had to quit my job, and be very selfish to get through this! And eliminate all former “bad” people that love to hand out drugs for free... Days 3 through 15 were the absolute worst!!! I broke down on the 16th night and asked God to come into my heart and help me get through this. And I wasn’t a “religious” person at all! But I’m telling you I actually slept for more than 30 mins. At a time and woke up the next day feeling better! I actually was hungry! And from that day I’ve been eating 3 big meals a day, walking 2 miles on my street, and feeling okay!!! Right now I’m about 60% better!!! My legs still hurt everyday but it’s tolerable. Body temp is much better, sleep is about 5 to 7 hours a night!!!!! Finally!!!!! And it’s still hard to get moving. No ambition, and the pain in my legs stop me from doing things I love. Like playing basketball, hockey or helping with my kids football team. I can walk well, but running is not happening at this moment. Hopefully this leg thing goes away soon! I’m telling everyone that suboxone is evil and I will never use it again! Again if anyone has any questions or concerns please don’t be afraid to ask!!! It can be done! I’m doing it and just can’t believe how these “doctors” think it’s okay to just hand out this potient drug... Herion, Oxycodone, Vicodin, meth withdraw was nothing compared to this crap!!!!!!!! If you’re addicted to any of those, trust me it’s a walk in the park compared to suboxone!!!!! Stay strong, and it is possible to kick cold turkey!!!
  2. Onceaddicted77

    Onceaddicted77 Moderator Community Listener

    Hey welcome glad your here. Yes coming off 8 to 16mg a day is definitely not recommended.

    I was on suboxone for 10 years. I tapered over 10 months and stepped off at .12mgs yes .12 which is a 1/16 of a 2mg strip. I didnt have physical symptoms slept that night and only had some anxiety and stress. I've never looked back.

    Hope you get over the withdrawls soon.
    Joshstillclean and Weiland724 like this.
  3. Onceaddicted77

    Onceaddicted77 Moderator Community Listener

    Suboxone is a very strong medication
    Weiland724 and Joshstillclean like this.
  4. Weiland724

    Weiland724 Member

    Yes it is.. if I knew how strong it was back then I’d never think about taking it!
  5. Onceaddicted77

    Onceaddicted77 Moderator Community Listener

    I know right. Are you opposed to taking any supplements?
    I can recommend some that's helps.
    Weiland724 and Joshstillclean like this.
  6. True concern

    True concern Community Champion

    It hurts like this,just different substsnces.......This is my story of addiction.I was born in the early 80's at the age of six year's old i was diagnosed with A.D.H.D.at that time there was a new F.D.A.approved drug by the name of Ritalin.At first it seemed to be a miracle pill,I was on this pill until the age of 18 at that time i decided i was no longer going to take this pill and it began just under a year passed and someone said "Have you ever tried crystal"which i had not at that time but i tried it and instantly noticed that it was 100% the same effect i got from Ritalin only difference was it lasted longer,or seemed to but honestly it was probably the quantity i was doing was greater than that of Ritalin i struggled with meth on and off for roughly 20 year's,not only meth but i was as well consuming 750ml of Jack Daniel's a day plus a 12 pack of beer.For those who don't know when you mix the two you don't appear to get drunk which is very deadly because infact you do get drunk however you don't realise it until it's too late meaning alcohol poisoning.I experienced this a few times and actually died on a hospital bed due to this fact,it took 3 hits with a defibrillator to restart my heart and i was told the only reason I was hit 3 times was because i was only 19 year's old,but usually after the second time if your heart doesn't restart you are then pronounced dead,but a nurse pleaded with the Dr.to try one more time and he did and my heart started back up.I didn't know at the time but that nurse was actually the mother of the lead singer of Sublime who just lost her son to a heroin overdose.I am forever grateful for that nurse without her plea i would be another statistic.Unfortunately I didn't quite using drug's at that time i just traded substances.I started abusing pain pills heavily and increased that addiction to catastrophic proportions,it got so bad i started injecting heroin which i quickly traded for oxycontin because it was much stronger than heroin.I abused fentanyl as well but nothing compared to the oxycontin.At my worst i was injecting 240-320mg's of oxycontin a day,feeling i wouldn't survive another month i decided to seek help.I'm poor and i come from poor parent's so my options were limited,i ended up at a methadone clinic for help slowly decreasing my extremely high tolerance.At the clinic i had an interview with a drug addiction counselor and an addiction physician,i was hoping for good news but what i heard shock me to my core.I was told by both the same thing,"Sir we are sorry to tell you but your addiction and tolerance is beyond the point of return,whether you quit or continue either way you cannot survive you have if your lucky a month to live"My heart sank and i decided at that moment if i was going to die i would die trying.I went home and prayed and then i called my wife into the room to tell her the news.At that moment i apologized to her told her how much she meant to me and made her promise if i didn't make it she would move on re marry and live a happy life and she noded yes.After that i quite cold turkey and suffered pain and sickness i cannot describe,for 27 straight day's i did not leave the bedroom,i did not eat,i did not sleep,i hallucinated,i screamed in intense unimaginable pain,i lost over 50 pound's in that time frame and had to be rushed to the hospital 3 time's where they would rehydrate me and try to give me pain shots to stall the detox which i refused.On day 28 I took my first steps after i quite and by the grace of God i survived and this May im married 18 year's to my beautiful wife and guardian angel.This is the first time I've shared my story of addiction and i did it for one reason alone,i want everyone to know i understand what you are going through and no matter how bad it gets there is hope.I'm here for each and everyone of you,if you ever need someone to talk to,if you ever feel no one understands im all ears and i do understand.Stay Strong We're rooting for you
    Onceaddicted77 and Weiland724 like this.
  7. Weiland724

    Weiland724 Member

    I’ve been taking tons of vitamins daily. It’s a battle... a few good days then I get slapped with horrible ones... pain in the thighs and calfs will not subside... I never had any problems with my legs prior and I’m staying hydrated...
    Onceaddicted77 likes this.
  8. True concern

    True concern Community Champion

    Dopamine is lacking in legs and arms
    Onceaddicted77 likes this.
  9. Onceaddicted77

    Onceaddicted77 Moderator Community Listener

    I got 3 for ya to try you can get them at walmart or a GNC. 1 is a supplement called mucuna pruriens or (L dopa) will give you a boost in dopamine and 2nd one is called (5 htp) will give ya a boost in serotonin and 3rd is called GABA supplements will help ya sleep and help the anxiety. Also drink ginger and turmeric water for help with pain and inflammation.

    The turmeric water I just put like a dash of it with a little black pepper for absorption little bit of water and shoot it. (Drink) lol
    Last edited: Sep 3, 2019
  10. Onceaddicted77

    Onceaddicted77 Moderator Community Listener

    People dont give supplements enough credit I never did but now man I feel better now on my supplements then any drug ive been on and it's not up and down like drugs.
  11. True concern

    True concern Community Champion


    The joy we receive when we can stand our own reflection again is something special
    Onceaddicted77 likes this.
  12. Onceaddicted77

    Onceaddicted77 Moderator Community Listener

    Yes sir
    True concern likes this.